I have never taken trazadone but a friend of mine takes it for sleep and she ended up staying on it as it chilled her out...i was glad because she is so high strung...AD affect everyone differently and it is more of an AD than a sleep aid
obviously its not for me... I'm not high strung naturally though, I really don't feel good when things make me tired..and then I can't even go to sleep? not helpful to me at all! I think I did ok on lexapro..worked better for my GAD...maybe I'll go back on see my GP after a few weeks..need to see how I'm feeling first. were you on any ad's after detox? thanks for commenting and ttys! :)
I almost did glad I didnt after that post THANK YOU SO MUCH?
please don't. it s*ck*d!!!! I know theres a lot of controversy about benzos too, but honestly thats the only reason I've slept at ALL during detox. I also have GAD, so I'm sure that doesn't help me during detox either.. I'm pretty sure the hydros are what caused all my anxiety problems in the first place. I was anxious before, but nothing compared to how I am after being on opiates for nearly 5 years. ttys!
I take trazadone and OCCASIONALLY xanax (I, too have an anxiety disorder)... the trazadone doesn't make me real groggy- but working in the ER I see many people who have come in with some CRAZY side effects of trazadone- all I can say is... Men- stay clear!!!
It's definately not for everyone!
Are you taking the lexapro now? I have been on a small dose of zoloft for about 2 years now- but I am thinking about changing, I don't know how effective it is :(
I'm not on lexapro anymore. I was for about a year, and then thinking I was okay (bcuz of the hydro) I stopped taking it. i'm guessing its likely I'll need some sort of AD again soon. I still take xanax only when needed of course, but I know I probably need to be on something else again too. and then rid the xanax all together..but, the trazodone didn't agree with me. I feel better now after some coffee..and its been 6 hours. It definitely didn't put me to sleep! ttys
I have never had much luck with ADs unless i really needed them...after my divorce i was having trouble sleeping and stayed on amitryptilline for 2 years...13 years ago then i just stopped one day...didnt taper and didnt even know i was supposed to...had no problem quitting it or anything......i took lexapro for a month before i quit the hydros and for 2 months after...didnt notice anything from it except trouble sleeping..didnt feel like it helped me or anything...so i guess i am not serotonin deficient...the tricyclic/amitryptilline affects 3 NTs so maybe that is why it helped me...then recently i started wellbutrin to quit the nicotine lozenges i am still doing after 8 years since i quit smoking/talk about an addictive personality! LOL,,,,anyway i liked it as my energy level increased immensely...the tyrosine helped me alot so i assume i am dopamine deficient...the only problem is i had trouble sleeping on the wellbutrineven at the lowest dose but i was willing to wait it out..even tho i did not sleep as much/i am a sleeper as a rule, no insomnia unless i a stressed/ i wasnt tired in the day time...then the tmj stuff happened and cymbalta is a drug used for that...it also affects all the Nts..so i had to switch and give it a try...the cymbalta is making me very sleepy even at a low dose of 20 mg....i have to skip a day here and there because of it but am going to try and see if i can adjust.......if i dont adjust i am going back to the wellbutrin ..i do know if u do not take an AD that is for the NT (nuerotransmitter) that u r deficient in it will not work...also if u r not truly depressed, they dont work either
long post LOL off to the beach til sunday....ttyl
Trazodone is the worst drug I have ever taken.Stay clear of it, if at all possible. I had severe HYPERTHYROIDISM disorder last year and put on trazxadone and 2 no 05. Xanax. Andymbalta for depression.I have since been able to get off Cymbalta, but when i tried to get off the trazadone and xanax, i slept OK, but had terrible, unbearable side effects after two days of being off of it, i gave up and went back to it.It is only 3 pills a day. Does anyone think I need ot go to professional rehab to get off Trazadone (100mg) a day and two NO. .05 Xanax?.they leave me feeling terribly hungover and not feeling myself at all. I hate taking them! Anyone know how I can get off this stuff without having such horrible withdrawal. I had the tremors, shakes, crying, severe depression for two days,and finally gave in and took them on the 3rd day.i never had anything like that.